FNCA


FNCA   FNCA Meeting

image

Senior Officials Meeting (SOM)

22nd
21th
20th
19th
18th
17th
16th

Forum for Nuclear Cooperation in Asia (FNCA)
The 22nd Senior Officials Meeting


Meeting Summary of the 22nd Senior Officials Meeting


June 30, 2021, Online Meeting

Photo of SOM

The 22nd Senior Officials Meeting (SOM), which was organized by the Cabinet Office of Japan (CAO), was held online on 30 June 2021.
The meeting was attended by the representatives from twelve member countries i.e., Australia, Bangladesh, China, Indonesia, Japan, Kazakhstan, the Republic of Korea, Malaysia, Mongolia, the Philippines, Thailand, and Vietnam. The meeting mainly discussed the topic of the round-table discussion of 22nd MLM, the topics of future Study Panel, and evaluation on the general function and activities of the FNCA, FNCA Breakthrough Prize (Program)(Participants List).
Besides, the presentation "Nuclear Energy in addressing De-carbonization and our Clean Energy Future - Challenges and Opportunities" was delivered by Dr. Gloria KWONG, Head of IFNEC Technical Secretariat, OECD Nuclear Energy Agency (NEA).
The Ministerial Level Meeting will be held in December 2021.


Program of the 22nd FNCA Senior Officials Meeting (SOM)
Agenda



Date : 30 June 2021
Place : Online
Organized by : Cabinet Office, Government of Japan (CAO)
Chair of Meeting : Mr. KAKUDO Takafumi, Deputy Director General for Science, Technology and Innovation Policy, Cabinet Office (Japan)
Working Language : English

11:00-11:10 Session 1: Opening (10 min.)
 
- Opening words
- Introduction of participants
- Confirmation of agenda
11:10-11:30 Session 2: Ministerial Level Meeting (20 min.)
 
- Review of 2020 Ministerial Level Meeting
- Preparation of 2021 Ministerial Level Meeting
 
  - Schedule and a mode of 2021 Ministerial Level Meeting
  - Topic of Round Table Discussion
  - Draft Agenda
11:30-12:00 Session 3: 2021 Study Pane (30 min.)
- Evaluation of 2021 Study Panel Topic
- Topic of 2022 Study Panel
12:00-12:15 Session 4: Evaluation of the general function and activities (15 min.)
 
- Briefing on the survey result
12:15-12:30 Session 5: FNCA Breakthrough Prize (15 min.)
 
- Report of the selection result and confirmation
12:30-12:45 Session 6: Outcomes (15 min.)
 
- Confirmation of the Outcomes document
12:45-13:00 Session 7: IFNEC Hour (Presentation) (15 min.)
- "Nuclear Energy in addressing De-carbonization and our Clean Energy Future - Challenges and Opportunities"
13:00-13:05 Session 8: Closing (5 min.)



List of the Participants in the 22nd FNCA Senior Officials Meeting (SOM)


█ Participants from FNCA Countries
Australia

Ms. Catherine KELLEHER
Manager, Government Affairs
ANSTO

Ms. Tina BARADARAN
Acting Advisor International Cooperative Programs and Affairs
ANSTO

Bangladesh

Prof. Dr. Ashoke Kumar PAUL
Member (Biological Sciences)
Bangladesh Atomic Energy Commission (BAEC)

China

Mr. LONG Maoxiong
Deputy Secretary General
China Nuclear Energy Association (CNEA)

Indonesia

Prof. Dr. Anhar Riza ANTARIKSAWAN
Chairman
National Nuclear Energy Agency (BATAN)

Mr. Totti TJIPTOSUMIRAT
Deputy Chairman (Nuclear Technology Utilization)
National Nuclear Energy Agency (BATAN)

Mr. Heru UMBARA
Director of Bureau for Legal, Public Relations, and Cooperation
National Nuclear Energy Agency (BATAN)

Kazakhstan

Prof. Erlan BATYRBEKOV
Director General
National Nuclear Center of the Republic of Kazakhstan

Republic of Korea

Ms. Ji Yun PARK
Researcher
Department of Global Cooperation
Korea Nuclear International Cooperation Foundation (KONICOF)

Malaysia

Dr. Siti A'iasah Bt. HASHIM
Deputy Director General (Technical Service Program)
Malaysian Nuclear Agency (Nuclear Malaysia)

Mongolia

Mr. Chadraabal MAVAG
Head
Nuclear Technology Department
Nuclear Energy Commission (NEC)

The Philippines

Dr. Lucille ABAD
Chief
Atomic Research Division
Philippine Nuclear Research Institute (PNRI)

Thailand

Dr. Thawatchai ONJUN
Executive Director
Thailand Institute of Nuclear Technology (TINT)

Ms. Kanchalika DECHATES
Director of Management Division
Thailand Institute of Nuclear Technology (TINT)

Ms. Natchaya THIPSORN
International Cooperation Officer
Thailand Institute of Nuclear Technology (TINT)

Vietnam

Dr. TRAN Ngoc Toan
Vice President
Vietnam Atomic Energy Institute (VINATOM)

█ Participant from International Organization

Dr. Gloria KWONG
Head of IFNEC Technical Secretariat
Deputy Head of the Office of Policy and Coordination
OECD Nuclear Energy Agency (NEA)

█ Participants from Japan

Mr. KAKUDO Takafumi
Deputy Director General for Science, Technology and Innovation Policy
Cabinet Office of Japan (CAO)

Mr. HOKUGO Taro
Director for Atomic Energy and International Affairs
Bureau of Science, Technology and Innovation
Cabinet Office of Japan (CAO)

Ms. KIKUCHI Kumiko
Deputy-Director
Office for Atomic Energy Policy
Secretariat of the Atomic Energy Commission
Cabinet Office of Japan (CAO)

Mr. GOTO Rinta
Official
Office of Atomic Energy Policy
Secretariat of the Atomic Energy Commission
Cabinet Office of Japan (CAO)

Mr. IWASAKA Katsuhiko
Senior Researcher
Office of Atomic Energy Policy
Secretariat of the Atomic Energy Commission
Cabinet Office of Japan (CAO)

Ms. FUKANO Keiko
Senior Researcher
Office of Atomic Energy Policy
Secretariat of the Atomic Energy Commission
Cabinet Office of Japan (CAO)

Dr. OKAMOTO Yoshiko
Deputy Director
International Nuclear Energy Cooperation Division
Disarmament, Non-Proliferation and Science Department
Ministry of Foreign Affairs (MOFA)

Mr. HAGIWARA Sadahiro
Director
International Nuclear Cooperation
Research and Development Bureau
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Mr. FUNABIKI Takahisa
Deputy Director
International Nuclear and Fusion Energy Affairs Division
Research and Development Bureau
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Ms. ISHII Wakana
Unit Chief
International Nuclear and Fusion Energy Affairs Division
Research and Development Bureau
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Ms. TANAKA Fumiyo
Administrative Researcher
International Nuclear and Fusion Energy Affairs Division
Research and Development Bureau
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Mr. YAMAMOTO Keishi
Researcher
International Nuclear and Fusion Energy Affairs Division
Research and Development Bureau
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Mr. WADA Tomoaki
FNCA Coordinator of Japan

Dr. TAMADA Masao
FNCA Advisor of Japan